≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

side effect after self abuse

Dr. I'm Sam I had been masturbating last 5years.now I feel severe weakness .my body growth is just stooped I'm very lean boy..my eye is weak too. Now I'm trying to quit it and last 15days I didn't do that. But I want to recover now.. Plz suggest some med.. I'm eagerly waiting for ur response...
 
  sam6 on 2016-06-09
This is just a forum. Assume posts are not from medical professionals.
day 1 to day 3

Staphysagria 200 twice a day.

day 4 to day 10

Natrum Mur 200 in evening.

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.